Articles |

Torsade de Pointes and Prolonged QT Interval From Surreptitious Use of Sotalol : Use of Drug Levels in Diagnosis FREE TO VIEW

Mark S. Link; Caroline B. Foote; Stephen B. Sloan; Munther K. Homoud; Paul J. Wang; N. A. Mark Estes, III
Author and Funding Information

From the Cardiac Arrhythmia Service, Tufts/New England Medical Center, Boston

1997 by the American College of Chest Physicians

Chest. 1997;112(2):556-557. doi:10.1378/chest.112.2.556
Text Size: A A A
Published online


Torsade de pointes is a well-established toxic effect of sotalol hydrochloride. In a patient presenting with torsade de pointes and a long QTc interval of unknown cause, a serum sotalol level was used to secure an otherwise difficult diagnosis.




Citing articles are presented as examples only. In non-demo SCM6 implementation, integration with CrossRef’s "Cited By" API will populate this tab (http://www.crossref.org/citedby.html).

Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging & repositioning the boxes below.

Find Similar Articles
CHEST Journal Articles
PubMed Articles
  • CHEST Journal
    Print ISSN: 0012-3692
    Online ISSN: 1931-3543